# SDR CALA2024112502926

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ANDE INSTALLED NEW TRANSITION PNL FROM STA 747 TO STA 787 LH IAW B737-800 SRM 53.00.53 AND SRM 51.40.02 TRANSCRIBED FROM HAECO GSO N/R 9284707
